MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the eyelets of two devices from the article ar-1915snf (lot 11332534) tore off during insertion of the devices into the bone.No broken parts remained inside the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint confirmed.Two unpackaged ar-1915snf suture anchor assemblies (no batch indicators present) were received for investigation.Visual inspection identified that the corkscrew anchors had broken off at the interface points with the drive assemblies.The fragments generated during this event were not returned for analysis.It was identified that the method of bone preparation used, as well as the bone quality encountered during the procedure, were not provided.As such, the observed condition is most likely the result of improper bone preparation, off-axis insertion, and/or prying/leveraging the anchors during insertion.

Brand Name
SUTR ANCH,CRKSCRW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11647669
Report Number1220246-2021-02876
Device Sequence Number3832885
Product Code HWC
UDI-Device Identifier00888867022676
UDI-Public00888867022676
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberSUTR ANCH,CRKSCRW
Device Catalogue NumberAR-1915SNF
Device Lot Number11332534
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer03/22/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date05/17/2021
Patient Sequence Number1